# SDR SWIA972432

- Difficulty date: March 9, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- Aircraft time: 28,578 hours, 33,655 cycles
- Engine: Pwa PW118
- System (JASC): 2213 · Flight Controller
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WITH GEAR DOWN, FLAP 25 DEGREES, FLIGHT CONTROLS GET STUCK WHILE ATTEMPTING TO ROLL TO THE RIGHT.  CHECKED AILERONS.  COULD NOT DUPLICATE PROBLEM.  SUSPECT AUTOPILOT DID NOT DISENGAGE.  INSTALLED SERVICEABLE APP-65A.  OPS CHECK GOOD AT THIS TIME.  P/N:  622-6684-006, S/N ON:  2614, S/N OFF:  2628.
